# SDR AALA20090415TUL05

- Difficulty date: April 15, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 60,213 hours, 31,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Part serial: 22234
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK WEAK FORWARD DROP DOWN CEILING PANEL.  REPLACED BATTERY PACK AND CHECKED PER WORK CARDS 4289 AND 4854.
